# SDR 9504725515

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N5113
- Condition: Gouged
- Location: Fs 377.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FLOOR BEAM AT FS 377.7, RBL 4 WAS DAMAGED AND WAS REPAIRED PER SRM 53-00-51, FIG 201 AND NWA EA 55-97863.
